# SDR UPS08852584

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-PIT CROSS SLIDE DOOR INTERIOR SURFACE AT AFT UPPER AREA, INTERNAL WEB HAS REPAIR DOUBLER WITH SEVERE CHAFE WEAR.  FABRICATED AND REPLACED C-PIT DOOR INTERIOR WEB REPAIR DOUBLER IAW SRM 52-02-00 FIG 002, SRM 52-04-01 FIG 001.
